# SDR CA040705009

- Difficulty date: July 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,685 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20675680501
- Part serial: 2194
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND ONCE AIRBORNE THE CREW FOUND THE WEATHER RADAR TO BE INTERMITTENT WITH INCORRECT READINGS.  DUE TO THE WEATHER FORECASTED AT THE DESTINATION THE CREW RETURNED TO BASE.  MAINTENANCE FOUND THAT THE RADAR ANTENNA WAS AT FAULT.  THE SYSTEM WORKED SERVICEABLE AFTER REPLACEMENT OF THE ANTENNA. THIS UNIT WAS INSTALLED TO CORRECT THE SAME SNAG DURING TROUBLESHOOTING ON JUNE 10TH. THIS INTRODUCED THE SAME SNAG AND MADE THE SNAG VERY DIFFICULT TO TROUBLESHOOT AND CORRECT. THE RADAR RT, DISPLAY, RADOME, WAVE GUIDE, ADI, CONTROL PANEL WERE REPLACED IN EFFORTS TO TROUBLESHOOT AND CORRECT THE SNAG.
